# SDR CA000218006

- Difficulty date: January 12, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 414A
- Aircraft time: 7,410 hours
- Engine: Cont TSIO520NB
- Propeller: Mcauly 3AF32C93
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Clamp
- Condition: Dislodged
- Location: Induction Elbow
- Component: Engine (Reciproc, Cont, TSIO520NB
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF, AN INDUCTION PIPE SEAL CLAMP SLIPPED OFF, CAUSING AN INDUCTION AIR LEAK AND SUBSEQUENT LOSS OF POWER.
